# SDR QR9R2023080900006

- Difficulty date: August 9, 2023
- Submitted: August 9, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724209806
- Aircraft time: 2,496 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 386824
- Condition: Faulted
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAXI TO REFUEL AREA, YAW ACTUATOR LIGHT ILLUMINATED, EXTINGUISHED, AND AGAIN ILLUMINATED WITH AUDIO WARNING AND MASTER CAUTION LIGHT. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-20-00, 4-14; MTF COMPLETED WITH NO FAULTS NOTED.
